Ask a Pharmacist Expert Forum
shivering
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
shivering
my hands always shivers please give me a solution please

please send me ur openion to p.***@****
Discussion is closed
Cancel
2 Answers
Page 1 of 1
669824 tn?1225842912
Please make an appointment with your physician for an examination. Since you did not list the medication you are taking, I am not sure if it is a possible side effect.
Discussion is closed
Cancel
Comment
Avatar universal
i also face the same problem but when i asked doctors they say to have a good food and eat more im trying but is there any more effective way to cure my problem
                                          
                                       Age: 21
                                       Sex: Male
                                      Current Medications: nothing
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now